MathSciNet Relay Station
MathSciNet bibliographic data
MR1091898 (92b:16080) 16W30 (17B37 22E99 46L60 47B47 81R50)
Koelink, H. Tjerk On $*$-representations of the Hopf $*$-algebra associated with the quantum group ${\rm U}\sb q(n)$. Compositio Math. 77 (1991), no. 2, 199–231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement